# SDR USAA960639

- Difficulty date: October 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 6546811
- Condition: Corrosion
- Location: Bs 986.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - INSPECTION VISUALLY FOUND LEVEL 2 CORROSION AT CLIP NUT HOLES, LOCATED AT FLOOR BEAM FULL SPAN, BS 986.5.  REPLACED UPPER FLANGE AS PER USAIR EA NR 58809.  CORROSION TASK NR C-53-107-02, CORROSION LEVEL 2.  (M)
